|Alternative to Norvir/Reyataz
Nov 29, 2006
Since reading so much on this website about Norvir and lipo... what is the alternative to the Norvir/Reyataz combo if one is on Truvada?
Response from Dr. Henry
My general experience is that Norvir/Reyataz do not cause lipodytrophy in the vast majority of patients over the first 3+ years of treatmnt when used with Truvada or Epzicom. If one wants to switch off Reyataz then Lexiva, Invirase, or lopinavir (with ritonavir boosting) are options though I am not confident that any fat/lipid problems would reverse. Sustiva or nevirapine are 2 other options to consider in select patients with nevirapine being more lipid/fat friendly in most cases but more of a slight risk for other serious side effects. KH
skin rashes and loose stools
- Chances Of Getting HIV From Condom Broke
- Chances Of Getting HIV From French Kissing
- Does HIV Cause White Tongue?
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Fever After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.